MathSciNet Relay Station
MathSciNet bibliographic data
MR1613051 (99g:58106) 58F23
Prado, Eduardo A. Ergodicity of conformal measures for unimodal polynomials. Conform. Geom. Dyn. 2 (1998), 29–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement